Couldn't find what you looking for?

TRY OUR SEARCH!

I am just wondering if anyone has experienced the side effects I have.  I am a 55 yr old woman, in pretty good health.  I began to have neck pain and was dx. with DJD in my Cervical Spine.  I had 2 injections, the last on 4/9/2013.  The injections were great, no pain at all. BUT I weighed 130 before the injections and now at 168.  I have so much edema all over my body.  On both side of my neck in the front - it is swollen. My back even has edema in it.  All I want to do is cry.  At first I could not get enough to eat now I don't even want to eat because my stomach is up in my chest.  My blood pressure is up and my heart rate is up. 

Has anyone had these side effects and if so how long did they last?

Loading...

Discontinue use of steroid and use diclofenac based analgesic injection
Reply

Loading...

Consult ur docter prior using diclofenac based injections
Reply

Loading...